# SDR AALA202110254101

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 33,122 hours, 14,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: FR0923
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 33,121 hours, 14,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ASSIST BOTTLE LOW PRESSURE. REMOVED AND REPLACED R2 DOOR ASSIST CYLINDER ASSEMBLY PER AMM 52-13-14.
